Aa
Aa
A
A
A
Close
Avatar universal

first day of tramadol detox...help

I have been reading these posts and decided to join.  This is day two of my third attempt to detox from Tramadol.  I had knee surgery back in april 08.  I had 10 mgs of hydrocodone till july 08 and have been on 50 mg.s of tramadol till now.  I had to quit cold turkey from my doctor back in august, Since then getting them on-line.  I am detoxing cold turkey from a 20 50 mgs. a day. yes I took 20 pills a day. i am in agony.  Any advice to help with the symptoms over the counter without seeking a Dr.  He thinks I have been off since aug.  No one knows I have ten different accounts all over the internet getting this stuff. My will power is there and has been.  I actually relapsed before because of the pain of withdrawal. I am smart enough now to have to just go through with this.  Just want remedies to make this possible.  So far a friend has given me 2 light doses of a valuim.  What else. Already read the Thomas detox recipe too.  Again im only on day two.....tell me tomorrow is better. I feel as if I have been hit by a truck...depressed, anxious, cold sweats...you know the drill. I am a single mom of three boys. I can hide out in my room till it subsides and I cant let them see me like this.  Any suggestions other than send my kids off for a few days
6 Responses
Sort by: Helpful Oldest Newest
401095 tn?1351391770
slow taper is the way to go..avisg knows alot about trams..could be dangerous to ct off 20 a day for sure...seizures can be a risk but on day 2 it is hard to go back and taper down from 0 pills...ask avisg what u should do..wishing u luck
Helpful - 0
Avatar universal
I don't have a actual experiance firsthand detoxing from tramds but i am a rep in chronic pain selling trems as a pharma manager. I sell brand name ultram to Physicians who treat pain. All i can tell you is that it shouldn't be any harder than getting of off 10 lortabs. 50 mg trams is low dosage. They have up to 300mg ultram. So the difference with yours and the hydros is that you may have a lots of more depression and sweats etc because tramadol works on your seratonine and nonepenephrine levels.
I think you can do it especially with geting some valum.
good luck
Helpful - 0
Avatar universal
I would be really careful about professional help you get here ----  To many people, even in the business, do not know what they are talking about with trams ....  Remember when they told you that they were non-narcotic and not addictive?  Glad that you are now smart enough to get this done ----  you may fool some people if you tell them you have accounts all over the internet to obtain the trams ......  At least the hydros gret things over in a week or so - as far as the acute withdrawals go ------  Those things that hang on forever are disgusting --  and trams hang on forever .......... Its a real drag to withdraw and then be depressed about it for months ----   No magic remedies I am afraid for this problem ----  but that doesnt mean that you cant get it done ----
Helpful - 0
Avatar universal
I am doing better today....I never thought of getting professional help on here. I wouldn't trust it at all esp. since it was my own doctor that did this to me in the first place.  I needed i mean needed to hear these stories and have someone to talk to that understood the hell. I mean a real hell.  wow the admiration to those farther ahead than I.

Has anyone on here thought about trying to take these off the line.  thats how I got so addicted. Again I had ten diff accounts getting this stuff on-line. Then when I talked to docs and pharmacist about the withdrawals I was going thru they said the fda has issued it a non controlled substance.  And that its doubtful I am having withdrawal sypmtoms and said I needed an aniti depressant.  WHAT. Can we change that or ????
Helpful - 0
323551 tn?1255174750
Hi, I had successfully tapered and then ct from Trams back in May of this year and 11/21 will be 6 months clean.

If you want to phone chat feel free to pvt msg me and we can then exchange phone #'s.
Helpful - 0
Avatar universal
hey im just in day 4 and i feel like every day at first is getting a little easier but then as the day progresses it seems harder and harder i was taking 100 mg trams 4 times a day and ive alrdy detox from hydros with the help of trams i want to do this for good and be done with it but it seems almost impossible what where u able to do to beat this everyone else says valiums and xanex but i dont want to just take another pill please give me some advice
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.